Carregant...
Carregant...

Vés al contingut (premeu Retorn)

SD - Sistemes Dinàmics

Total activitats: 1816
Tipus
Grup de recerca
Tipus de grup
Grup de recerca UPC
Acrònim
SD
Adreça
Departament de Matemàtica Aplicada I. Diagonal, 647 Obrir en finestra nova
Localitat
08028 Barcelona
Objectius
La seva activitat de recerca està dirigida al desenvolupament de mètodes analítics i numèrics per sistemes dinàmics, gaudint de lideratge científic en diversos temes, com Integrabilitat, Objectes invariants, Teoria K.A.M., Camps vectorials plans i aplicacions a neurociència, Mètode de Poincaré-Melnikov, Escissió exponencialment petita de separatrius, Difusió, Mecànica Celest i Astrodinàmica.
La qualitat d'aquesta activitat es reflecteix tant en la qualitat i quantitat de publicacions, algunes d'elles en col.laboració amb grups internacionals de primera línia, com en la gestió científica desenvolupada, plasmada en l'organització de múltiples events (congressos i jornades , programes de recerca, xarxes temàtiques, etc.), la participació en diversos comitès editorials de revistes de prestigi reconegut, així com en una àmplia formació doctoral.
Completa aquestes dades (només responsables)

Producció científica

1 a 50 de 1816 resultats
 
  • Ejection-collision orbits in the Restricted three-body problem

     Olle, M.; Rodriguez, O.; Soler, J.
    Communications in nonlinear science and numerical simulation
    Vol. 55, p. 298-315
    DOI: 10.1016/j.cnsns.2017.07.013
    Data de publicació: 2018-02
    Article en revista
  • To and fro motion for the hydrogen atom in a circularly polarized microwave field

     Olle, M.
    Communications in nonlinear science and numerical simulation
    Vol. 54, p. 286-301
    DOI: 10.1016/j.cnsns.2017.05.026
    Data de publicació: 2018-01-01
    Article en revista
  • Sequential estimation of intrinsic activity and synaptic input in single neurons by particle filtering with optimal importance density  Accés obert

     Closas, P.; Guillamon, A.
    Eurasip journal on advances in signal processing
    num. 65, p. 1-22
    DOI: 10.1186/s13634-017-0499-3
    Data de publicació: 2017-12-01
    Article en revista
    Accés al text complet
  • Coexistence stability in a four-member hypercycle with error tail through center manifold analysis

     Farre, G.; Sardanyes, J.; Guillamon, A.; Fontich, E.
    Nonlinear dynamics
    p. 1-11
    DOI: 10.1007/s11071-017-3769-6
    Data de publicació: 2017-09-09
    Article en revista
  • Novel consensus strategies applied to spacecraft formation flight

    Departament de Matemàtiques, Universitat Politècnica de Catalunya
    Tesi doctoral
  • A unified approach to explain contrary effects of hysteresis and smoothing in nonsmooth systems

     Bonet, C.; Martinez-seara, Tere; Fossas, E.; Jeffrey, M.
    Communications in nonlinear science and numerical simulation
    Vol. 50, p. 142-168
    DOI: 10.1016/j.cnsns.2017.02.014
    Data de publicació: 2017-09-01
    Article en revista
  • Invariant manifolds of a non-autonomous quasi-bicircular problem computed via the parameterization method

     Le Bihan, B.; Masdemont, J.J.; Gomez Muntané, Gerard; Lizy-Destrez, S.
    Nonlinearity
    Vol. 30, num. 8, p. 3040-3075
    DOI: 10.1088/1361-6544/aa7737
    Data de publicació: 2017-08-01
    Article en revista
  • Gevrey estimates for one dimensional parabolic invariant manifolds of non-hyperbolic fixed points  Accés obert

     Baldoma, I.; Fontich, E.; Martín, P.
    Discrete and continuous dynamical systems. Series A
    Vol. 37, num. 8, p. 4159-4190
    DOI: 10.3934/dcds.2017177
    Data de publicació: 2017-08-01
    Article en revista
    Accés al text complet
  • A non-linear stochastic strategy to estimate synaptic conductances under the presence of subthreshold ionic currents

     Vich, C.; Berg, R.; Guillamon, A.; Ditlevsen, S.
    Annual Computational Neuroscience Meeting
    p. 99
    Data de presentació: 2017-07-15
    Presentació treball a congrés
  • Dinámica, atractores, no linealidad, caos y estabilidad

     Martinez-seara, Tere
    Projecte R+D+I competitiu
  • Estimation of synaptic conductances in presence of nonlinear effects caused by subthreshold ionic currents  Accés obert

     Vich, C.; Guillamon, A.; Ditlevsen, S.; Berg, R.
    Frontiers in computational neuroscience
    Vol. 69, p. 1-14
    DOI: 10.3389/fncom.2017.00069
    Data de publicació: 2017-07
    Article en revista
    Accés al text complet
  • Ejection-collision orbits in the Restricted three-body problem

     Olle, M.; Roriguez, O.
    Jornadas de Trabajo en Mecánica Celeste
    Data de presentació: 2017-06-19
    Presentació treball a congrés
  • A dynamical mechanism to explain galactic bridges and tails

     Olle, M.; Barrabés, E.
    Jornadas de Trabajo en Mecánica Celeste
    Data de presentació: 2017-06-19
    Presentació treball a congrés
  • Effects of short-term synaptic plasticity on the dynamics of a conductance-based neuronal network model

     Vich, C.; Massobrio, P.; Guillamon, A.
    Barcelona Computational, Cognitive and Systems Neuroscience
    p. 1-2
    Data de presentació: 2017-06-16
    Presentació treball a congrés
  • Stability of the phase motion in race-track microtrons

     Koubychine, Y.A.; Barreto, O.; Ramirez, R.; Martinez-seara, Tere
    Physica. D, Nonlinear phenomena
    Vol. 349, p. 12-26
    DOI: 10.1016/j.physd.2017.03.001
    Data de publicació: 2017-06-15
    Article en revista
  • Ejection-collision orbits in the Restricted three-body problem

     Olle, M.
    Llavefest: A broad perspective on finite and infinite dimensional Dynamical Systems
    Data de presentació: 2017-06-14
    Presentació treball a congrés
  • A first approach to estimate synaptic conductances in the spiking regime

     Guillamon, A.; Prohens, R.; Teruel, A.; Vich, C.
    International Conference on Mathematical Neuroscience
    p. 7
    Data de presentació: 2017-06-02
    Presentació treball a congrés
  • Chaotic Motion of the Hydrogen Atom in a Circularly Polarized Microwave Field

     Olle, M.
    CHAOS International Conference
    p. 101
    Data de presentació: 2017-06-01
    Presentació treball a congrés
  • Full analysis of small hypercycles with shortcircuits in prebiotic evolution

     Lazaro, J. Tomás; Guillamon, A.; Fontich, E.; Sardañés, J.
    Physica. D, Nonlinear phenomena
    Vol. 347, p. 90-108
    DOI: 10.1016/j.physd.2016.12.004
    Data de publicació: 2017-05-15
    Article en revista
  • At the crossroad between invariant manifolds and the role of noise

     Guillamon, A.; Delshams, A.; Huguet, G.; Castejón, O.
    Workshop on Brain Dynamics and Statistics: Simulation versus Data
    p. 3
    Data de presentació: 2017-02-27
    Presentació treball a congrés
  • Study of the transfer between libration point orbits and lunar orbits in Earth–Moon system

     Cheng, Y.; Gomez Muntané, Gerard; Masdemont, J.J.; Yuan, J.
    Celestial mechanics and dynamical astronomy
    p. 1-25
    DOI: 10.1007/s10569-017-9759-7
    Data de publicació: 2017-02-23
    Article en revista
  • Phasic firing and coincidence detection by subthreshold negative feedback: divisive or subtractive or, better, both  Accés obert

     Huguet, G.; Meng, X.; Rinzel, J.
    Frontiers in computational neuroscience
    Vol. 11, num. 3, p. 1-20
    DOI: 10.3389/fncom.2017.00003
    Data de publicació: 2017-02-02
    Article en revista
    Accés al text complet
  • Time-dominance distributions in bistable perception via quasiperiodic forcing

     Delshams, A.; Guillamon, A.; Huguet, G.
    Congreso de la Real Sociedad Matemática Española
    p. 7
    Data de presentació: 2017-01-31
    Presentació treball a congrés
  • Shadowing of non-transversal heteroclinic chains

     Delshams, A.; Simon, A.; Zgliczynski, P.
    Data: 2017-01-27
    Document cientificotècnic
  • An invitation to singular symplectic geometry  Accés obert

     Miranda, E.; Delshams, A.; Planas, A.; Oms, C.; Dempsey, R.
    Data: 2017
    Document cientificotècnic
    Accés al text complet
  • On the construction of elliptic solutions of integrable birational maps  Accés obert

     Petrera, M.; Pfadler, A.; Suris, Y.; Fedorov, Y.
    Experimental mathematics
    Vol. 26, num. 3, p. 324-341
    DOI: 10.1080/10586458.2016.1166354
    Data de publicació: 2017-01-01
    Article en revista
    Accés al text complet
  • Dynamics and bifurcations in a simple quasispecies model of tumorigenesis  Accés obert

     Castillo, V.; Lazaro, J. Tomás; Sardañés, J.
    Computational and applied mathematics
    Vol. 36, num. 1, p. 415-431
    DOI: 10.1007/s40314-015-0234-3
    Data de publicació: 2017
    Article en revista
    Accés al text complet
  • Arnold diffusion for a complete family of perturbations  Accés obert

     Delshams, A.; Gonçalves, R.
    Regular and chaotic dynamics
    Vol. 22, num. 1, p. 78-108
    DOI: 10.1134/S1560354717010051
    Data de publicació: 2017-01-01
    Article en revista
    Accés al text complet
  • Oscillatory orbits in the restricted elliptic planar three body problem  Accés obert

     Guardia, M.; Martín, P.; Sabbagh, L.; Martinez-seara, Tere
    Discrete and Continuous Dynamical Systems- Series A
    Vol. 37, num. 1, p. 229-256
    DOI: 10.3934/dcds.2017009
    Data de publicació: 2017-01-01
    Article en revista
    Accés al text complet
  • Looking for instability in the solar system

     Olle, M.
    Jornadas de Trabajo en Mecánica Celeste
    Presentació treball a congrés
  • Corrigendum: On dynamics and bifurcations of area-preserving maps with homoclinic tangencies

     Delshams, A.; Gonchenko, M.; Gonchenko, S.
    Nonlinearity
    Vol. 30, num. 2, p. C2
    DOI: 10.1088/1361-6544/aa5b4c
    Data de publicació: 2017
    Article en revista
  • Estimation of synaptic conductance in the spiking regime for the McKean neuron model  Accés obert

     Guillamon, A.; Prohens, R.; Teruel, A.; Vich, C.
    SIAM journal on applied dynamical systems
    Vol. 16, num. 3, p. 1397-1424
    DOI: 10.1137/16M1088326
    Data de publicació: 2017-01-01
    Article en revista
    Accés al text complet
  • Tails and bridges in the parabolic restricted three-body problem  Accés obert

     Barrabés, E.; Cors, J.; Garcia-Taberner, L.; Olle, M.
    Monthly notices of the Royal Astronomical Society
    Vol. 472, num. 3, p. 2554
    DOI: 10.1093/mnras/stx1990
    Data de publicació: 2017-01-01
    Article en revista
    Accés al text complet
  • Nonlinear estimation of synaptic conductances via piecewise linear systems

     Guillamon, A.; Prohens, R.; Teruel, A.; Vich, C.
    DOI: 10.1007/978-3-319-55642-0
    Data de publicació: 2017
    Capítol de llibre
    Imatge
  • Ajuts per a la contractació RYC-2015-18322

     Guardia, M.
    Projecte R+D+I competitiu
  • Examples of integrable and non-integrable systems on singular symplectic manifolds  Accés obert

     Delshams, A.; Miranda, E.; Kiesenhofer, A.
    Data: 2016-12
    Document cientificotècnic
    Accés al text complet
  • The social network around influenza vaccination in health care workers: A cross-sectional study  Accés obert

     Llupià, A.; Puig, J.; Mena, G.; Bayas, J.; Trilla, A.
    Implementation science
    Vol. 11, num. 152, p. 1-7
    DOI: 10.1186/s13012-016-0522-3
    Data de publicació: 2016-11-24
    Article en revista
    Accés al text complet
  • A precession model explaining warped galaxies

     Sánchez-Martin, P.; Masdemont, J.J.; Romero, G.
    Reunión bianual de la red temática DANCE
    Data de presentació: 2016-11-10
    Presentació treball a congrés
  • Canards, folded nodes and mixed-mode oscillations in piecewise-linear slow-fast systems

     Desroches, M.; Guillamon, A.; Ponce, E.; Prohens, R.; Rodrigues, S.; Teruel, A.
    SIAM review
    Vol. 58, num. 4, p. 653-691
    DOI: 10.1137/15M1014528
    Data de publicació: 2016-11-03
    Article en revista
  • Arnold's mechanism of diffusion in the spatial circular restricted three-body problem: A semi-analytical argument

     Delshams, A.; Gidea, Marian; Roldán, P.
    Physica. D, Nonlinear phenomena
    Vol. 334, p. 29-48
    DOI: 10.1016/j.physd.2016.06.005
    Data de publicació: 2016-11-01
    Article en revista
  • A second order expansion of the separatrix map for trigonometric perturbations of a priori unstable systems  Accés obert

     Guardia, M.; Kaloshin, V.; Zhang, J.
    Communications in mathematical physics
    Vol. 348, num. 1, p. 321-361
    DOI: 10.1007/s00220-016-2705-9
    Data de publicació: 2016-11-01
    Article en revista
    Accés al text complet
  • Extended abstracts spring 2014: Hamiltonian systems and celestial mechanics, virus dynamics and evolution

    DOI: 10.1007/978-3-319-22129-8
    Data de publicació: 2016-10-20
    Llibre
    Imatge
  • A new approach to the parameterization method for Lagrangian tori of hamiltonian systems  Accés obert

     Villanueva, J.
    Journal of nonlinear science
    Vol. 27, num. 2, p. 495-530
    DOI: 10.1007/s00332-016-9342-5
    Data de publicació: 2016-10-18
    Article en revista
    Accés al text complet
  • Pseudo-heteroclinic connections between bicircular restricted four-body problems  Accés obert

     Barrabés, E.; Gomez Muntané, Gerard; Mondelo, J. M.; Olle, M.
    Monthly notices of the Royal Astronomical Society
    Vol. 462, num. 1, p. 740-750
    DOI: 10.1093/mnras/stw1662
    Data de publicació: 2016-10-11
    Article en revista
    Accés al text complet
  • Quasi-periodically driven quantum systems  Accés obert

     Verdeny, A.; Puig, J.; Mintert, F.
    Zeitschrift für Naturforschung. Section A, a journal of physical sciences
    Vol. 71, num. 10, p. 897-907
    DOI: 10.1515/zna-2016-0079
    Data de publicació: 2016-10-10
    Article en revista
    Accés al text complet
  • Growth of Sobolev norms for the analytic NLS on T-2  Accés obert

     Guardia, M.; Sandhaus, E.; Procesi, M.
    Advances in mathematics
    Vol. 301, p. 615-692
    DOI: 10.1016/j.aim.2016.06.018
    Data de publicació: 2016-10-01
    Article en revista
    Accés al text complet
  • Solar radiation pressure assisted transfers between Lissajous orbits of the Sun-Earth system

     Stefania, S.; Gomez Muntané, Gerard; Masdemont, J.J.; Camilla, C.; Walker, S.
    International Astronautical Congress
    p. 1-18
    Data de presentació: 2016-09-29
    Presentació treball a congrés
  • Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties  Accés obert

     Fedorov, Y.; Hone, A.
    Journal of Integrable Systems
    Vol. 1, p. 1-34
    DOI: 10.1093/integr/xyw012
    Data de publicació: 2016-09-09
    Article en revista
    Accés al text complet